Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strict complex convexity

Author: Robert Carmignani
Journal: Proc. Amer. Math. Soc. 57 (1976), 285-290
MSC: Primary 32F05
MathSciNet review: 0409896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The strictly subharmonic and strictly plurisubharmonic functions are characterized using distribution theory, namely, the distributional Laplacian and the distributional complex Hessian. Then the analogous results for strictly convex functions are given.

References [Enhancements On Off] (What's this?)

  • [1] H. J. Bremermann, Complex convexity, Trans. Amer. Math. Soc. 82 (1956), 17–51. MR 0079100, 10.1090/S0002-9947-1956-0079100-2
  • [2] Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • [3] Lars Hörmander, Linear partial differential operators, Third revised printing. Die Grundlehren der mathematischen Wissenschaften, Band 116, Springer-Verlag New York Inc., New York, 1969. MR 0248435
  • [4] Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834
  • [5] V. S. Vladimirov, Methods of the theory of functions of complex variables, ``Nauka", Moscow, 1964; English transl., M.I.T. Press, Cambridge, Mass., 1966. MR 30 #2163; 34 #1551.
  • [6] P. Lelong, Plurisubharmonic functions and positive differential forms, Gordon and Breach, New York, 1969. MR 39 #4436.
  • [7] J. J. Kohn and L. Nirenberg, A pseudo-convex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265–268. MR 0330513

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05

Additional Information

Keywords: Strictly plurisubharmonic functions, strictly subharmonic functions, strictly convex functions, complex Hessian forms, real Hessian forms, differential quadratic forms, positive distributions, distributional complex Hessian, distributional real Hessian
Article copyright: © Copyright 1976 American Mathematical Society